# SDR FDEA201901310238

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 98,133 hours, 29,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEAT TRACK RBL 8. F/H 1273, 1266, 1199, 1193 AND 1133 HAS WORN AND BROKEN SCALLOPS. BLENDED AREA ON SEAT TRACK RBL 8 STA 1199-1133 IAW SRM 53-70-00 CHECKED LIMITS, MAX MATERIAL REMOVE AT SEAT TRACK UPPER CROWN IS .025 AFTER REWORK MATERIAL LOSS IS 0.040 FROM STA 1199 FOUND OUT OF LIMITS, FOR STA 1193 SCALLOPS BROKEN IS OUT LIMITS IAW SRM 53-70-00 FIG 5 TR 83340, RECEIVED NEW SEAT TRACK SECTION P/N 60-4508 BATCH NUMBER 000341727. REMOVED AND INSTALLED NEW SEAT TRACK SECTION RBL 8 STA 1133 TO 1209 IAW SRM 53-70-00. MAJOR REPAIR.
